MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR

EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR
Catalog Number 315-25-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during loading a drill bit at the back table, the spring mechanism inside detached as we were trying to load a drill on it.No parts or pieces fell into the patient.There was a small delay to wait for another tray which had another drive handle inside.The (b)(6) male patient was not effected.Patient was last known to be in stable condition following the event.The device is to be returned.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h10: d4: lot number: 128491030.H3: the broken tri-driver reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the tri-driver shaft becoming deformed as a result of the sleeve being held stationary while reaming or the sleeve being obstructed by soft tissue or bone, which led to the disassembly of the spring when attempting to lead the drill on the device.

Brand Name
EQUINOXE
Common Device Name
MDLR CNLTD TRIDRV DRVR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12955015
Report Number1038671-2021-00675
Device Sequence Number4292389
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-00
Device Lot Number128491030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale